# SDR IPXA10559918

- Difficulty date: May 12, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N437UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25468
- Aircraft time: 18,668 hours, 12,231 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 483
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 ANGLE CRACKED AT BS 483 RBL 10     REMOVED AND REPLACED CRACKED ANGLE BS 483, RBL 10 IAW DRW #284N1301, SRM 51-40-05-QE, SRM 51-40-06-0G; ETC.
